# SDR 2012F00257

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,629 hours, 34,428 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED RT THRUST REVERSER ACCUMULATOR SERVICE DOOR, INSTALLED TEMPORY REPAIR IAW SRM 53-04-02.
